Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1582-1590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a14,
author = {S. A. Voitsekhovskii and I. P. Gavriljuk},
title = {Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form},
journal = {Differencialʹnye uravneni\^a},
pages = {1582--1590},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a14/}
}
TY - JOUR AU - S. A. Voitsekhovskii AU - I. P. Gavriljuk TI - Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form JO - Differencialʹnye uravneniâ PY - 1985 SP - 1582 EP - 1590 VL - 21 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_9_a14/ LA - ru ID - DE_1985_21_9_a14 ER -
%0 Journal Article %A S. A. Voitsekhovskii %A I. P. Gavriljuk %T Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form %J Differencialʹnye uravneniâ %D 1985 %P 1582-1590 %V 21 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1985_21_9_a14/ %G ru %F DE_1985_21_9_a14
S. A. Voitsekhovskii; I. P. Gavriljuk. Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1582-1590. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a14/